Alert archive / Alabama / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 300, NWS Birmingham, AL

June 17, 2011Lee County, Russell County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 3:14 PM CDT for Lee County, Russell County, Alabama. It was in force for 21 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 17, 2011, 3:14 PM CDT (20:14 UTC)
Expired
Jun 17, 2011, 3:35 PM CDT
In force
21 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Lee County, AL, Russell County, AL

What was reported inside it

TimeReportWhereRemark
Jun 17, 3:22 PM CDTTSTM WND DMG5 W Phenix City, ALLARGE TREE DOWN ON COUNTY ROAD 208 NEAR HIGHWAY 80 COMPLETELY BLOCKING THE ROAD.
Jun 17, 3:25 PM CDTTSTM WND DMGLadonia, ALAWNING BLOWN OFF OF CAR WASH ALONG HIGHWAY 80. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 17, 11:42 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 576 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
576 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
1061 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WUUS54 KBMX 172014
SVRBMX
ALC081-113-172100-
/O.NEW.KBMX.SV.W.0300.110617T2014Z-110617T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
  NORTHERN RUSSELL COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 400 PM CDT

* AT 314 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BLEECKER...
  OR NEAR SMITHS...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SMITHS...PHENIX CITY...SMITHS STATION...LADONIA...CRAWFORD...
  MONTEREY HEIGHTS...PARKMANVILLE AND LADONIA SPORTS COMPLEX.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.

&&

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3237 8498 3238 8534 3263 8532 3271 8512
      3267 8509 3264 8509 3264 8508 3258 8506
      3252 8500 3246 8499 3244 8496
TIME...MOT...LOC 2014Z 309DEG 11KT 3259 8509

$$

10/ARM
1 follow-up statement
610 
WWUS54 KBMX 172035
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
335 PM CDT FRI JUN 17 2011

ALC081-113-172045-
/O.CAN.KBMX.SV.W.0300.000000T0000Z-110617T2100Z/
LEE AL-RUSSELL AL-
335 PM CDT FRI JUN 17 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RUSSELL AND EASTERN
LEE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.

LAT...LON 3237 8498 3238 8534 3263 8532 3271 8512
      3267 8509 3264 8509 3264 8508 3258 8506
      3252 8500 3246 8499 3244 8496
TIME...MOT...LOC 2035Z 309DEG 11KT 3255 8503

$$

10/ARM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 3:05 PM CDT, 9 minutes earlier.

Area forecast discussion, Jun 17, 3:05 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CDT FRI JUN 17 2011

.DISCUSSION...

WELCOME BACK TO THE OFFICE! WHAT A WAY TO BEGIN AFTER AN EXTENDED
TIME AWAY. LINE OF SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS
THE EASTERN PORTIONS OF THE AREA. THE MAIN RIDGE WILL BEGIN TO WORK
FURTHER EAST BEGINNING TONIGHT AND WILL BEGIN TO ERODE THE RAIN
CHANCES FROM WEST TO EAST. WENT WITH SOME HIGHER POPS FOR TONIGHT
ALONG THE 85 CORRIDOR. THINKING IS THAT IT WILL BE ONLY FOR THE
EARLY HALF OF THE EVENING AND THE RAIN MAY ACTUALLY CLEAR BEFORE 7
PM...BUT STILL TOO CLOSE TO NOT INCLUDE CATEGORICAL POPS FOR THE
FORECAST.

ONLY MODEL THAT SEEMS TO HAVE A HANDLE ON THE DEVELOPMENT IS THE
SREF FOR THE REST OF THE AFTERNOON AND EVENING SO WENT WITH A
FORECAST CLOSER TO THIS FOR THE NEXT 24 HOURS. WILL ALSO BE WATCHING
AN MCS TO THE NORTH. RIGHT NOW IT IS MOVING EAST INTO WESTERN
KENTUCKY. AS IT SLIDES EAST...STORM VECTORS BEGIN TO TAKE THIS MCS
MORE SE AS IT WORKS INTO CENTRAL KENTUCKY. WITH THIS PATTERN MAY SEE
THE MCS SLIDE INTO NE ALABAMA LATER TONIGHT AND IMPACT THE AREA
DURING THE DAY ON SATURDAY. RAISED POPS A TOUCH TOMORROW AS
WELL...BUT STILL ONLY EXPECTING SCATTERED ACTIVITY AT BEST.
CONFIDENCE NOT HIGH ENOUGH TO INCLUDE ANYTHING IN THE HWO FOR
TOMORROW AS ALL DEPENDS ON THE PATH OF THE MCS.

AS THE RIDGE BUILDS INTO THE AREA ON SUNDAY THE POPS GO WAY DOWN AND
STAY THAT WAY THROUGH AT LEAST WEDNESDAY. BY WEDNESDAY
NIGHT...THURSDAY ANOTHER TROUGH WILL BEGIN TO MOVE INTO THE AREA AND
WILL PROVIDE ANOTHER DECENT SHOT AT SOME RAIN AND THUNDERSTORMS
THROUGH THE END OF THE WEEK.

16

&&

.AVIATION...
18Z TAF DISCUSSION.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE
ACROSS CENTRAL ALABAMA THIS AFTERNOON...AFFECTING BHM...EET...AND
ANB. VIS WILL BE REDUCED DUE TO HEAVY RAIN AND HAIL...AND WIND GUSTS
UP TO 60 MPH ARE POSSIBLE. OUTSIDE OF THIS LINE...SCATTERED STORMS
ARE EXPECTED TO CONTINUE TO DEVELOP ACROSS MUCH OF THE AREA THROUGH
THE AFTERNOON AND EARLY EVENING. WILL COVER THIS WITH VCTS AND AMEND
AS NEEDED. PATCHY FOG IS POSSIBLE TONIGHT...PARTICULARLY ACROSS THE
NORTH WHERE SIGNIFICANT RAIN FELL TODAY.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA
WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     69  92  72  96  71 /  50  30  10  10  10
ANNISTON    70  93  72  96  72 /  50  30  10  10  10
BIRMINGHAM  72  93  74  97  74 /  40  20  10  10  10
TUSCALOOSA  72  96  73  98  73 /  30  20  10  10  10
CALERA      72  94  73  98  73 /  40  20  10  10  10
AUBURN      72  92  71  96  72 /  60  30  10  10  10
MONTGOMERY  72  95  73  98  73 /  40  30  10  10  10
TROY        72  94  72  97  72 /  60  30  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

16/14
Hazardous weather outlook, Jun 17, 2:41 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
241 PM CDT FRI JUN 17 2011

ALZ011>015-017>050-181130-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
241 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 7 PM THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO
70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO
GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL.

A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS MOVING
SOUTHWARD ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS ARE EXPECTED
NEAR AND SOUTH OF A LINE FROM SELMA TO MONTGOMERY TO LAFAYETTE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT
EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 17, 2:37 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
237 PM CDT FRI JUN 17 2011

ALZ044>046-048>050-172030-
BARBOUR AL-BULLOCK AL-MACON AL-MONTGOMERY AL-PIKE AL-RUSSELL AL-
237 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR RUSSELL...PIKE...MONTGOMERY...
MACON...BARBOUR AND BULLOCK COUNTIES UNTIL 330 PM CDT...

AT 237 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
HARDAWAY TO ANTIOCH...AND MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MILSTEAD...
  BRUNDIDGE...
  TUSKEGEE...
  UNION SPRINGS...
  NOTASULGA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 3196 8618 3205 8641 3236 8649 3241 8631
      3250 8626 3237 8599 3245 8599 3249 8580
      3260 8571 3250 8544 3241 8543 3251 8501
      3232 8501 3226 8489 3213 8506 3177 8513
      3170 8522 3171 8541 3162 8543 3162 8618
TIME...MOT...LOC 1937Z 274DEG 18KT 3225 8593 3174 8593

10/ARM
Local storm report, Jun 17, 2:52 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
252 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 AM     TSTM WND GST     4 WNW MONTGOMERY        32.38N 86.35W
06/17/2011  M48 MPH          MONTGOMERY         AL   OTHER FEDERAL

&&

HB
Special weather statement, Jun 17, 2:53 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
253 PM CDT FRI JUN 17 2011

ALZ047-172045-
LEE AL-
253 PM CDT FRI JUN 17 2011

...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 345 PM CDT...

AT 253 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR AUBURN...MOVING EAST AT 20 MPH.

PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  OPELIKA...
  SMITHS...
  BEAUREGARD...
  BEANS MILL...
  GRIFFEN MILL...

&&

LAT...LON 3251 8506 3247 8507 3247 8534 3241 8533
      3241 8543 3250 8544 3250 8549 3258 8570
      3270 8570 3273 8557 3275 8513 3274 8511
      3269 8512 3267 8509 3261 8508 3251 8500
TIME...MOT...LOC 1953Z 281DEG 15KT 3261 8540

10/ARM
Local storm report, Jun 17, 2:59 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
259 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     2 NW DEATSVILLE         32.63N 86.42W
06/17/2011                   AUTAUGA            AL   911 CALL CENTER

            TREE DOWN ACROSS ROADWAY ON COUNTY ROAD 85. TIME
            ESTIMATED FROM RADAR.

0200 PM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
06/17/2011                   AUTAUGA            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN AND AROUND PRATTVILLE. OCCURRED
            BETWEEN 1900 AND 1915Z.

&&

AG
Local storm report, Jun 17, 3:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
302 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TSTM WND GST     MORRIS                  33.75N 86.81W
06/17/2011  M55.00 MPH       JEFFERSON          AL   TRAINED SPOTTER

1150 AM     TSTM WND DMG     1 W CENTER POINT        33.64N 86.70W
06/17/2011                   JEFFERSON          AL   PUBLIC

            TREE DOWN ON 6TH STREET NW. TIME ESTIMATED FROM RADAR.

1155 AM     TSTM WND DMG     BESSEMER                33.38N 86.96W
06/17/2011                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN IN BESSEMER.

1155 AM     TSTM WND DMG     6 NNE IRONDALE          33.61N 86.68W
06/17/2011                   JEFFERSON          AL   BROADCAST MEDIA

            SCATTERED TREES DOWN ALONG SPRINGVILLE ROAD. ALSO TWO
            POWERPOLES DOWN.

1159 AM     TSTM WND DMG     CENTER POINT            33.64N 86.68W
06/17/2011                   JEFFERSON          AL   EMERGENCY MNGR

            TREES DOWN ON POWERLINES IN CENTER POINT.

1200 PM     TSTM WND GST     LOCUST FORK             33.91N 86.62W
06/17/2011  E50.00 MPH       BLOUNT             AL   PUBLIC

            WINDS ESTIMATED AROUND 50 MPH.

1200 PM     HAIL             LOCUST FORK             33.91N 86.62W
06/17/2011  E0.75 INCH       BLOUNT             AL   PUBLIC

            DIME SIZE HAIL REPORTED IN LOCUST FORK

1206 PM     TSTM WND DMG     HELENA                  33.29N 86.85W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            A FEW TREES BLOWN DOWN IN HELENA.

1208 PM     TSTM WND DMG     5 ESE VESTAVIA HILLS    33.40N 86.71W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON VALLEYDALE RAD AT INVERNESS LANE.

1210 PM     TSTM WND DMG     2 SSW SPRINGVILLE       33.75N 86.48W
06/17/2011                   ST. CLAIR          AL   EMERGENCY MNGR

            TREE DOWN BLOCKING MOUNT VIEW ROAD IN SPRINGVILLE.

1212 PM     TSTM WND DMG     5 NW ALABASTER          33.29N 86.89W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREE DOWN ON ELVIRA ROAD AT HWY 52.

1212 PM     TSTM WND DMG     5 S ALABASTER           33.17N 86.82W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            TREES DOWN ON EDDINGS LANE AT HWY 119.

1212 PM     TSTM WND DMG     1 ENE ALABASTER         33.25N 86.81W
06/17/2011                   SHELBY             AL   EMERGENCY MNGR

            POWERLINES DOWN ON SIMMSVILLE ROAD AT HWY 68.

0105 PM     TSTM WND DMG     2 ESE TALLADEGA         33.42N 86.07W
06/17/2011                   TALLADEGA          AL   EMERGENCY MNGR

            TREE DOWN ACROSS ROADWAY ON MOUNTAIN VIEW ROAD OFF OF
            HIGHWAY 77.

0113 PM     TSTM WND DMG     1 NNW STEWARTVILLE      33.09N 86.25W
06/17/2011                   COOSA              AL   TRAINED SPOTTER

            LARGE TREE FELL THROUGH AN 18 WHEELER ON HIGHWAY 21.
            WINDS ESTIMATED AT 60 MPH.

0140 PM     TSTM WND DMG     2 NW DEATSVILLE         32.63N 86.42W
06/17/2011                   AUTAUGA            AL   911 CALL CENTER

            TREE DOWN ACROSS ROADWAY ON COUNTY ROAD 85. TIME
            ESTIMATED FROM RADAR.

0149 PM     TSTM WND DMG     COOSADA                 32.50N 86.33W
06/17/2011                   ELMORE             AL   EMERGENCY MNGR

            SCATTERED TREES DOWN ACROSS SOUTHWEST ELMORE COUNTY DUE
            TO GUST FRONT...INCLUDING THE COOSADA AND WETUMPKA
            COMMUNITIES. WINDS ESTIMATED AROUND 50 MPH FROM RADAR.

0200 PM     TSTM WND DMG     PRATTVILLE              32.46N 86.45W
06/17/2011                   AUTAUGA            AL   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN AND AROUND PRATTVILLE. OCCURRED
            BETWEEN 1900 AND 1915Z.

&&

AG
Local storm report, Jun 17, 3:08 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
308 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     HAIL             3 SE OPELIKA            32.62N 85.34W
06/17/2011  E1.00 INCH       LEE                AL   EMERGENCY MNGR

&&

AG

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:00 PM CDTSpecial Weather StatementBMXBullock, Pike45 min
Jun 16, 7:31 PM CDTSpecial Weather StatementBMXShelby44 min
Jun 16, 8:14 PM CDTSpecial Weather StatementBMXShelby46 min
Jun 16, 8:59 PM CDTSpecial Weather StatementBMXCoosa46 min
Jun 17, 12:47 AM CDTSpecial Weather StatementBMXWinston43 min
Jun 17, 1:13 AM CDTSpecial Weather StatementBMXJefferson47 min
Jun 17, 8:48 AM CDTSpecial Weather StatementBMXLamar, Marion57 min
Jun 17, 9:40 AM CDTSpecial Weather StatementBMXLamar, Marion, Winston65 min
Jun 17, 10:49 AM CDTSpecial Weather StatementBMXWalker26 min
Jun 17, 11:29 AM CDTSpecial Weather StatementBMXBlount, Jefferson, Tuscaloosa31 min
Jun 17, 11:44 AM CDTSevere Thunderstorm WarningBMXJefferson, Shelby46 min
Jun 17, 12:08 PM CDTSpecial Weather StatementBMXBibb, Etowah, St. Clair, Shelby, Talladega52 min
Jun 17, 12:10 PM CDTSevere Thunderstorm WarningBMXSt. Clair50 min
Jun 17, 12:18 PM CDTSpecial Weather StatementBMXMarion57 min
Jun 17, 12:22 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Shelby, Talladega38 min
Jun 17, 12:23 PM CDTSpecial Weather StatementBMXDallas67 min
Jun 17, 12:28 PM CDTAreal Flood AdvisoryBMXJefferson, Shelby2 hr
Jun 17, 12:32 PM CDTSpecial Weather StatementBMXMontgomery43 min
Jun 17, 12:49 PM CDTSpecial Weather StatementBMXCalhoun41 min
Jun 17, 12:53 PM CDTSevere Thunderstorm WarningBMXMontgomery52 min
Jun 17, 12:54 PM CDTSpecial Weather StatementBMXAutauga, Chilton, Clay, Coosa, Perry, Talladega51 min
Jun 17, 1:00 PM CDTSevere Thunderstorm WarningBMXCoosa45 min
Jun 17, 1:22 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Lowndes38 min
Jun 17, 1:32 PM CDTSpecial Weather StatementBMXBullock43 min
Jun 17, 1:35 PM CDTSpecial Weather StatementBMXClay, Cleburne, Randolph40 min
Jun 17, 1:41 PM CDTSpecial Weather StatementBMXBullock, Lowndes, Macon, Montgomery49 min
Jun 17, 1:47 PM CDTSevere Thunderstorm WarningBMXLowndes, Montgomery28 min
Jun 17, 1:50 PM CDTSpecial Weather StatementBMXChambers, Elmore, Lee, Tallapoosa55 min
Jun 17, 2:02 PM CDTSpecial Weather StatementBMXAutauga28 min
Jun 17, 2:06 PM CDTSevere Thunderstorm WarningBMXElmore, Macon, Montgomery39 min
Jun 17, 2:37 PM CDTSpecial Weather StatementBMXBarbour, Bullock, Macon, Montgomery, Pike, Russell53 min
Jun 17, 2:53 PM CDTSpecial Weather StatementBMXLee52 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.